Kantorovich–Rubinstein Maximum Principle in the Stability Theory of Markov Semigroups

Tom 52 / 2004

Henryk Gacki Bulletin Polish Acad. Sci. Math. 52 (2004), 211-222 MSC: Primary 60H10; Secondary 37J25. DOI: 10.4064/ba52-2-11

Streszczenie

A new sufficient condition for the asymptotic stability of a locally Lipschitzian Markov semigroup acting on the space of signed measures ${\scr M}_{\textrm sig}$ is proved. This criterion is applied to the semigroup of Markov operators generated by a Poisson driven stochastic differential equation.

Autorzy

  • Henryk GackiHenryk Gacki
    Institute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek